# SDR GTIA2021120236154

- Difficulty date: November 30, 2021
- Submitted: December 2, 2021
- Operation: Air carrier
- Aircraft: N682NK
- Make and model: Airbus A321-231
- Aircraft serial: 7957
- Aircraft time: 13,125 hours, 5,583 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND R4 DOOR ASSIST BOTTLE TO BE BELOW LIMITIS-SERVICED R4 DOOR ASSIST BOTTLE IAW AMM 52-10-00
